Couldn't find what you looking for?

TRY OUR SEARCH!

My wife has been taking Contraceptive pills for a year and now she's having trouble with her menstrual period. She's experiencing a menstruation that last more than three weeks. what should I do?

Loading...

Hi,

I'd suggest she see her ob/gyn for a checkup. She could have an infection.
Reply

Loading...

Thanks that's my first choice ...I just want to know if it's a complicated problem for us/her. I afraid taking contraceptives has nothing to do with it...am i right? Base on resources that Ive read before what she was experiencing was not listed on the side effects of pills. I hope everything will be fine.:-(
Thanks Dan for your immediate reply. XD
Reply

Loading...

Hi,

Usually, periods are lighter and more regular while on contraceptives. I can't say for sure if her contraceptives are causing the problem but her period length is abnormal. An infection is a possible cause.

She will need an exam to identify the cause of the bleeding.

Please try not to worry about what might be. Have her see the doctor so you can learn what the cause is and how to treat it. It could be something minor.

Keep us posted. Good luck.
Reply

Loading...